All day strong. Active Ingredients: 1 Caplet: Naproxen Sodium (Naproxen 200 mg) 220 mg Inactive Ingredients: FD&C Blue #2 Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Talc; Titanium Dioxide; Each Caplet Contains: Sodium 20 mg Uses: Temporarily relieves minor aches and pains due to: minor pain of arthritis muscular aches, backache, menstrual cramps, headache, toothache, the common cold. Temporarily reduces fever. Strength to last 12 hours. Capsule shaped tablets.
Aleve Pain Reliever/Fever Reducer Caplets, 50 ea (Pack of 2)
16.03$
1202 in stock
SKU: NW396G5VVB37AFKM
Category: Fever & Headaches
Tags: Aleve Pain, Aleve Pain Reliever, Fever Reducer, Fever Reducer Caplets, Pain Reliever, Reducer Caplets
Only logged in customers who have purchased this product may leave a review.
Related products
Fever & Headaches
Goody’s Extra Strength Headache Powder, Mixed Fruit Blast Flavor, 24 Powder Sticks
15.59$
Equate Pain Relievers
Equate Ibuprofen Tablets 200 mg, Pain Reliever and Fever Reducer, 100 Count, 2 Pack
14.20$
Acetaminophen
10.49$
Reviews
There are no reviews yet.